The structure of some virtually free pro-p groups

No Thumbnail Available
Files
There are no files associated with this item.
Date
1999
Editors
Contact
Journal ISSN
Electronic ISSN
ISBN
Bibliographical data
Publisher
Series
URI (citable link)
ArXiv-ID
International patent number
Link to the license
EU project number
Project
Open Access publication
Restricted until
Title in another language
Research Projects
Organizational Units
Journal Issue
Publication type
Journal article
Publication status
Published in
Proceedings of the American Mathematical Society ; 127 (1999), 03. - pp. 695-701. - ISSN 0002-9939. - eISSN 1088-6826
Abstract
Summary in another language
Subject (DDC)
510 Mathematics
Keywords
Pro-p groups,virtually free groups,group cohomology,Brown theorem
Conference
Review
undefined / . - undefined, undefined. - (undefined; undefined)
Cite This
ISO 690SCHEIDERER, Claus, 1999. The structure of some virtually free pro-p groups. In: Proceedings of the American Mathematical Society. 127(03), pp. 695-701. ISSN 0002-9939. eISSN 1088-6826. Available under: doi: 10.1090/S0002-9939-99-04765-6
BibTex
@article{Scheiderer1999struc-23307,
  year={1999},
  doi={10.1090/S0002-9939-99-04765-6},
  title={The structure of some virtually free pro-p groups},
  number={03},
  volume={127},
  issn={0002-9939},
  journal={Proceedings of the American Mathematical Society},
  pages={695--701},
  author={Scheiderer, Claus}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/23307">
    <dcterms:issued>1999</dcterms:issued>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:bibliographicCitation>Proceedings of the American Mathematical Society ; 127 (1999). - S. 695-700</dcterms:bibliographicCitation>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23307"/>
    <dcterms:title>The structure of some virtually free pro-p groups</dcterms:title>
    <dc:contributor>Scheiderer, Claus</dc:contributor>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:creator>Scheiderer, Claus</dc:creator>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:25:12Z</dc:date>
    <dc:language>eng</dc:language>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:25:12Z</dcterms:available>
    <dc:rights>terms-of-use</dc:rights>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
  </rdf:Description>
</rdf:RDF>
Internal note
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Contact
URL of original publication
Test date of URL
Examination date of dissertation
Method of financing
Comment on publication
Alliance license
Corresponding Authors der Uni Konstanz vorhanden
International Co-Authors
Bibliography of Konstanz
No
Refereed